Face semi paralaysis after botox.

I have jaw paw pain in my left side dr. befor 12 days use botox injection for treatment but he injected all my face my forhead my both side cheek after for days I felt so tierd i felt my right side cheek is paralaysis till now im so tierd i have no energy to do anything plz what i must do

Doctor Answers 5

Facial Paralysis after Botox

This is the affect of poor Botox placement. Botox works by paralyzing the muscles. There is no way to reverse Botox. You have to wait till it wears off in 3-4 months. If you have Botox done again make sure you see a experienced physician.

Summit Emergency Medicine Physician
5.0 out of 5 stars 20 reviews

Facial paralysis after Botox

These symptoms are due to poor injection technique and there is no way to reverse it so it has to wear off and may take as long as 4 months. if you have it done again make sure you are seeing an experienced and qualified physician

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Facial paralysis after Botox

 Facial paralysis: Botox paralyzes muscles and likely caused your facial weakenss. I have also seen Botox cause generalized feelings of illness/weakness, albeit very rarely. But other more serious conditions cause facial paralysis also. In light of your feelings of weakness you should consult a physician to rule out other causes of facial weakness.

Daniel Lensink, MD
Redding Oculoplastic Surgeon
5.0 out of 5 stars 4 reviews

Botox and facial paralysis

I'm not sure why you had the Botox treatment. was it for jaw pain or the jaw pain developed after the injection? your face is weakened because you asked someone to inject Botox into it. Botox is designed to paralyze muscles. We don't know the amount injected or technique use or experience of the injector.

Edwin Ishoo, MD
Winchester Facial Plastic Surgeon
4.4 out of 5 stars 20 reviews

Facial paralysis after Botox

This is just poor placement of Botox. Unfortunately, there is nothing that can be done to improve the situation. The Botox will have to wear off in 3-4 months for everything to return to normal.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.